# SDR ASAA2020021532400

- Difficulty date: February 15, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-112
- Aircraft serial: 03686
- Aircraft time: 37,013 hours, 13,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53472197200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDERFLOOR COMPARTMENT, IN WET AREA JUST AFT OF STATION 68 FRAME HAS SURFACE CORROSION    GROUNDED - YES. REMOVED AND REPLACED BEAM # D53472197200 AT FRAME STA 68-70 Y765 IAW A319 SRM 51-42-11, 53-41-03-A, DWG 18-D5374-72040 & 51-22-00. REMOVED CORR ORG .150 REMAIN .100 LOSS OF .050. FOUND OUT OF LIMITS IAW A319 SRM 53-41-41.
